Asymptotic Geometry of Hyperbolic Well-ordered Cantor Sets
Journal of Statistical Physics
In this paper we study the well-ordered Cantor sets in hyperbolic sets on the line and the plane. Examples of such sets occur in circle maps and in area-preserving twist maps. We set up a renormalization scheme employing in both cases the ﬁrst return map. We prove …
Copyright (1990) Springer
Locate the Document
Tangerman, F. M., & Veerman, J. J. P. (1990). Asymptotic geometry of hyperbolic well-ordered cantor sets. Journal of Statistical Physics, 59(1-2), 299-321.